International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 18, Pages 2855-2861

Smarandache BCC-algebras

Young Bae Jun

Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea

Received 14 June 2005; Revised 10 September 2005

Copyright © 2005 Young Bae Jun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The notions of Smarandache BCC-algebras and Smarandache BCC-ideals are introduced. Conditions for a (special) subset to be a Smarandache BCC-ideal are given.